COVID-19 Info: UHCL courses will return to their scheduled instructional modality on January 31, 2022. More info.

Jingjing Ma

Jingjing Ma, M.A., Ph.D.

Department Chair of Mathematics and Statistics and Professor of Mathematics,
College of Science and Engineering

Contact number: 281-283-3727
Email: ma@uhcl.edu
Office: B3521-8

Areas of Expertise

Lattice-ordered Rings and Algebras


Publications

Books

Lecture Notes on Algebraic Structure of Lattice-ordered Rings, World Scientific Publishing, 2014.

Journal Articles

  1. J. Ma, Characterizing division closed lattice-ordered rings, Quaestiones Mathematicae, published online first: 7/16/2021.
  2. J. Ma, R. Redfield, Extending orders on rings with idempotent and d-elements, Order (accepted).
  3. M. Findler, J. Ma, Extending partial orders on rings, Quaestiones Mathematicae, published online first: 5/1/2020.
  4. J. Ma, B. Rygaard, Division closed l-rings and power positive L*-rings, Quaestiones Mathematicae, published online first: 6/2/2020.
  5. J. Ma, Commutative consistently L*-rings, Algebra Universalis, published online first: 7/22/2019.
  6. J. Ma, L. Wu, Y. Zhang, Directed partial orders on the field of generalized complex numbers with 1 not > 0, Positivity, 23 (2019), 1001-1007.
  7. J. Ma, Regular division closed lattice-ordered rings, Quaestiones Mathematicae, 42 (2019), 1353-1355.
  8. J. Ma, J. Smith, Division closed lattice-ordered rings and commutative L*-rings, Quaestiones Mathematicae, 42 (2019), 1019-1029.
  9. J. Ma, Directed partial orders on unital algebras, Quaestiones Mathematicae, 42 (2019), 447-450.
For complete list of publications, see Curriculum Vitae.


Courses (Current Academic Year)

Fall 2021


Research Projects

Dr. Ma's research interest is Lattice-ordered Rings and Algebras. G. Birkhoff and R.S. Pierce first established the general theory for lattice-ordered rings in 1956. Dr. Ma's focus is getting a better understanding of the structures of lattice-ordered rings and algebras and answering questions in lattice-ordered rings.


Awards and Accomplishments

  • President’s Distinguished Research Award (2018).
  • Member of Editorial Board of the journal Advances in Pure Mathematics 
  • Reviewer for Mathematical Review of the American Mathematical Society
  • Reviewer for Zentralblatt Math of the European Mathematical Society